# SDR YENA201811080771

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,767 hours, 25,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 422, NAS-JFK. AFT GALLEY EXIT SIGN OVERHEAD SHORTING OUT. REPEAT INOP FROM PREVIOUS FLIGHT WHEN BANGING ON IS TEMPORARILY FIXED. R&R AFT GALLEY OVERHEAD EMERGENCY EXIT HOUSING ASSY IAW AMM 33-51-00. OPS CHK OK.
